Revista Matemática Iberoamericana
Full-Text PDF (272 KB) | Metadata | Table of Contents | RMI summary
Published online: 2015-12-23
Exponential integrability of mappings of finite distortionTuomo Äkkinen and Kai Rajala (1) University of Jyväskylä, Finland
(2) University of Jyväskylä, Finland
We consider mappings with exponentially integrable distortion whose Jacobian determinants are integrable over the $n$-ball. We show that the boundary extensions of such mappings are exponentially integrable with bounds, and give examples to illustrate that there is not too much room for improvement. This extends the results of Beurling , and Chang and Marshall ,  on analytic functions, and Poggi-Corradini and Rajala  on quasiregular mappings.
Keywords: Mappings of finite distortion, exponential integrability, radial extension
Äkkinen Tuomo, Rajala Kai: Exponential integrability of mappings of finite distortion. Rev. Mat. Iberoamericana 31 (2015), 1459-1476. doi: 10.4171/RMI/876